# SDR UALA2012121407220

- Difficulty date: December 12, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 90,014 hours, 10,742 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER DECK OVEN NR 2 DOES NOT HEAT, AND IT ALSO MAKES GROWLING NOISE.  REPLACED OVEN IAW AMM 25- 32-97.  OPS CHECKED OK.
